# SDR SWAA2025032509142

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 41,427 hours, 19,598 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Condition: Reads High
- Location: Zone 100
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

ANTI SKID INOP <[01].  05 - OK TO CONTINUE PER [MEL 32-2-01; ANTISKID SYSTEM ].  WITH SP 1 & 2 AND AUTHORIZATION NUMBER 243942.   FOUND FC#  PARKBRK IN HISTORY AND SP CO LI. TROUBLESHOT PER FIM 32-42 TASK 811. FOUND HIGH RESISTANCE ON PIN 8 AND 9 OF PARKING BRAKE VALVE. REMOVED AND REPLACED PARKING BRAKE VALVE IAW AMM 32-44-21. PERFORMED RESISTANCE CHECK OF ALL TRANSDUCERS FROM AACU. FOUND NO COUNTINUITY BETWEEN AACU AND L INBOARD TRANSDUCER. FOUND PIN 2 AND 3 AT D46006P SWAPPED IN WRONG CONFIGURATION. RE-CONFIGURED PER WDM 32-41-11. OPS CHECK GOOD PER AMM 32-42-00.
